# SDR P5CA2016072000169

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 61,855 hours, 10,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 65B07992
- Condition: Cracked
- Location: Bs 1238-1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT TRIM AIR DUCT CLOSE PANEL FOUND CRACKED.  MAIN PRESSURE DECK BS 1238-1265 LBL 75.92 - LBL 98.58.  DAMAGED CLOSE PANEL.  REPLACED IAW SRM 51-10-02 AND DWG 65B07992.
